# SDR 2009FA0000870

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N4222N
- Make and model: Cessna 120
- Aircraft serial: 13693
- Aircraft time: 3,752 hours
- System (JASC): 5700 · Wing Structure
- Part: Rod End
- Part number: 0422012
- Condition: Corroded
- Location: Zone 500
- Part time: 3,752 hours
- Component: Strut, Cessna
- Component part number: 04223404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAJOR PORTION OF THE ROD END IS CORRODED. THE TOP OF THE SPHERICAL END OF THE BALL (ROD END) IS AGAINST THE BOTTOM OF THE WING SKIN. THE ROD END IS VERY DIFFICULT IF NOT IMPOSSIBLE TO INSPECT WITHOUT REMOVING THE WING STRUT AND PERFORMING A GOOD VISUAL INSPECTION.
